# SDR SIMA20130724002

- Difficulty date: July 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 34,158 hours, 31,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FLASHLIGHT WORKS BUT IS NOT CHARGING.  REPLACED FWD F/A EMERGENCY FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED NORMAL IAW 33-51-01.
